I believe that barraclude is causing high levels of lactic acid - a suggested side-effect. I have been taking barraclude for three years with great results, no viral load for the last year and a half. Ten months ago barraclude was affecting my kidney function , the GI cut my perscription in half and kidney function returned to normal again. A few months ago I got really sick - symptoms of high lactic acid I discovered later. Two weeks ago I got real sick again, bloodwork confirmed high level of lactic acid. The GI requested more bloodwork , I am waiting for the results and to hear from the GI. What questions should I be prepared to ask the doctor.
lactic acidosis can be lethal if uncontrolled, i dont know if there is a treatment to lower it, i know there are supplements to prevent this but i dont remember exactly, you should recheck online research
coq10 and liposomal glutathione might help, especially coq10 possibly the brands with better absorption (coq10 nano from solgar decreased my creatinine).also fibroguard from heptech took my creatinine from 1.2 to 0.9 in 4 weeks
i'd work on getting kidney function to normal and then add tenofovir to entecavir and then slowly discontinue entecavir in 1-3 months
hope this can help, remember check for the best absorption type, liposomal would be the best but nano is the closest to liposomal.orally you can reach daily doses of 200-300-800-1200-1500mg daily but the more the best might not be the case of coq10, just make a research
i used from 200 to 350mg daily and made blood tests, nano at 200mg started to have n effect on creatinine but since it is too expensive i didn t try higher doses and mixed with fibroguard for sometime.
since fibroguard worked even without coq10 i'd ask to hep tech if it can help with lactic acidosis.i think Fibro is cheaper than nano coq10
Thx. for the info. " Grazie" all of my most recent bloodwork is normal. I went with lots of salad stuff and water for now. I am still waiting to hear from my doctor- before I make any changes. I included the supplements in the list of questions to the doc.
My worry now is that I have stopped taking Entecavir for almost 3 months already. How would I know if I am experiencing lactic acidosis? What do you suggest I should do to make it normal? I cannot afford retroviral treatment because it is expensive here in the Philippines. Be safe! Ciao
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.